# SDR SWAA2023060245105

- Difficulty date: May 3, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 58,497 hours, 35,066 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE ORSS 261 AT LT WING 2023-295508<[01] REPLACED CORRUGATED PLATE TRAILING EDGE ORSS 261 AT LT WING I.A.W SRM B737-700 51-40-0 115A2001 REV:-;[02] REPLACED CORRUGATED PLATE TRAILING EDGE ORSS 261 AT LT WING I.A.W SRM B737-700 51-40-0 115A2001 REV:-
